# SDR SWAA2020092212054

- Difficulty date: August 26, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 453A1610
- Condition: Corroded
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 500+10-520 LBL 45 WL 208 VARIOUS SPOTS.  REMOVED CORROSION ON SEAT TRACK CROWN STA 500+10- 520 LBL 45 WL 208 VARIOUS SPOTS.  MAX MATERIAL REMOVED WAS .038' X 1' X 1' ON TOP.  OUT OF LIMITS, IAW SRM 53-00-52-1A-1; SRM 51-10-02-0G-0.  REMOVED AND REPLACED SEAT TRACK, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; SEAT TRACK WAS FABRICATED, PER NR ATSHFAB-100-303 REV C BOEING DWG NR 453A1610 JOB NR 533873.
